# SDR UPS04142689

- Difficulty date: July 9, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ON LANDING & TAXI IN NO LEFT BRAKE ON EITHER SIDE OF COCKPIT.  REMOVED AND REPLACED NORMAL BRAKE MASTER VALVE LT PER MM 32-42-19-4 R/R 774905 PERFORM FUNCTIONAL TEST OR MAXIMUM PRESS DELIVERED TO BRACES IAW MM 32-42-00-5 PARA 3 (3), SYS CKS OK.  TAXI CHECK OF BRAKES OK FROM BOTH SIDES OF COCKPIT.
